Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy MIAN, 2010, Volume 271, Pages 278–298 (Mi tm3234)  

This article is cited in 7 scientific papers (total in 7 papers)

Construction of a regulator for the Hamiltonian system in a two-sector economic growth model

A. M. Tarasyev, A. A. Usova

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, Russia

Abstract: We consider an optimal control problem of investment in the capital stock of a country and in the labor efficiency. We start from a model constructed within the classical approaches of economic growth theory and based on three production factors: capital stock, human capital, and useful work. It is assumed that the levels of investment in the capital stock and human capital are endogenous control parameters of the model, while the useful work is an exogenous parameter subject to logistic-type dynamics. The gross domestic product (GDP) of a country is described by a Cobb–Douglas production function. As a utility function, we take the integral consumption index discounted on an infinite time interval. To solve the resulting optimal control problem, we apply dynamic programming methods. We study optimal control regimes and examine the existence of an equilibrium state in each regime. On the boundaries between domains of different control regimes, we check the smoothness and strict concavity of the maximized Hamiltonian. Special focus is placed on a regime of variable control actions. The novelty of the solution proposed consists in constructing a nonlinear stabilizer based on the feedback principle. The properties of the stabilizer allow one to find an approximate solution to the original problem in the neighborhood of an equilibrium state. Solving numerically the stabilized Hamiltonian system, we find the trajectories of the capital of a country and labor efficiency. The solutions obtained allow one to assess the growth rates of the GDP of the country and the level of consumption in the neighborhood of an equilibrium position.

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 271, 265–285

Bibliographic databases:

UDC: 517.977.52
Received in July 2010

Citation: A. M. Tarasyev, A. A. Usova, “Construction of a regulator for the Hamiltonian system in a two-sector economic growth model”, Differential equations and topology. II, Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin, Trudy MIAN, 271, MAIK Nauka/Interperiodica, Moscow, 2010, 278–298; Proc. Steklov Inst. Math., 271 (2010), 265–285

Citation in format AMSBIB
\Bibitem{TarUso10}
\by A.~M.~Tarasyev, A.~A.~Usova
\paper Construction of a~regulator for the Hamiltonian system in a~two-sector economic growth model
\inbook Differential equations and topology.~II
\bookinfo Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin
\serial Trudy MIAN
\yr 2010
\vol 271
\pages 278--298
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2847770}
\elib{https://elibrary.ru/item.asp?id=15524646}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 271
\pages 265--285
\crossref{https://doi.org/10.1134/S008154381004019X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000287921200019}
\elib{https://elibrary.ru/item.asp?id=16978379}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952235652}


Linking options:
  • http://mi.mathnet.ru/eng/tm3234
  • http://mi.mathnet.ru/eng/tm/v271/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Tarasyev, A. A. Usova, “Stabilizing the Hamiltonian system for constructing optimal trajectories”, Proc. Steklov Inst. Math., 277 (2012), 248–265  mathnet  crossref  mathscinet  isi  elib  elib
    2. A. M. Tarasev, A. A. Usova, W. Wang, O. V. Russkikh, “Postroenie optimalnykh traektorii integrirovaniem gamiltonovoi dinamiki v modelyakh ekonomicheskogo rosta pri resursnykh ogranicheniyakh”, Tr. IMM UrO RAN, 20, no. 4, 2014, 258–276  mathnet  mathscinet  elib
    3. Aleksandr M. Tarasev, Anastasiya A. Usova, Yuliya V. Shmotina, “Raschet prognoznykh traektorii razvitiya ekonomiki pri nalichii strukturnykh izmenenii”, MTIP, 8:3 (2016), 34–66  mathnet
    4. Tarasyev A.M. Usova A.A. Turygina V.F., “Structural Changes in Economic Growth Models”, IFAC PAPERSONLINE, 50:1 (2017), 4875–4880  crossref  isi  scopus
    5. Xue H., Zhang Sh.J., “Relationships Between Engineering Construction Standards and Economic Growth in the Construction Industry: the Case of China'S Construction Industry”, KSCE J. Civ. Eng., 22:5 (2018), 1606–1613  crossref  isi  scopus
    6. Tarasyev A. Usova A., “Robust Methods For Stabilization of Hamiltonian Systems in Economic Growth Models”, IFAC PAPERSONLINE, 51:32 (2018), 7–12  crossref  isi  scopus
    7. Aleksandr M. Tarasev, Anastasiya A. Usova, “Otsenka gladkoi approksimatsii proizvodstvennoi funktsii dlya integrirovaniya gamiltonovykh sistem”, MTIP, 12:1 (2020), 91–115  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:341
    Full text:66
    References:84

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021